Oct 28, 2000
I am having a recurring "red" eye, which generally will last 2-3 weeks. Is this something common among HIV infected patients? My physician has not been able to give me a complete answer. Can someone "e" me a response:
Response from Dr. Feinberg
There are many possible reasons for a red eye. You don't mention whether the eye is painful or not, or whether you have been treated and what your response to treatment was. Red eyes are not specifically associated with HIV except for a syndrome called uveitis that has been seen with some medications used in HIV+ people, such as rifabutin (Mycobutin). I suggest you see an ophthalmologist for a definitive diagnosis since your regular doctor isn't able to give you the information you are seeking.
hemorrhoids and hiv
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Can Thrush Cause A Metallic Taste In Your Mouth?
- Can Other Blood Work Tell You If You Have Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.